# SDR AALA20130826023

- Difficulty date: August 26, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 67,934 hours, 29,149 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Cracked
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SLC  INFLIGHT PDX-DFW  CREW REPORTED COCKPIT O2 BOTTLE FOUND LEAKING IN FLIGHT.  FLIGHT DIVERTED SLC LANDED WITHOUT INCIDENT.  REPLACED REGULATOR SUPPLY HOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
